# SDR ABXA9600391

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919614501
- Condition: Cracked
- Location: Fs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE LEFT FUSELAGE FRAME AT FS 639 HAD A PREVIOUS REPAIR ON THE AFT SIDE AT LONGERON 18L THAT HAD CRACKED THROUGH THE PREVIOUS STOP DRILL.  REPAIRED LEFT FUSELAGE FRAME AT FS 639 IAW ABX REA D953-13924-MR.
